# SDR 06FDEA0288

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 44,185 hours, 7,842 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TANK, CRACK FOUND DURING HFEC INSPECTION AT THE END OF STRINGER 9 (UPPER STRINGER).  SLOTTED OUT AND REPAIR CARRIED OUT AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
